Academic Journals Database
Disseminating quality controlled scientific knowledge

Edgeworth Approximation of a Finite Sample Distribution for an AR(1) Model with Measurement Error

ADD TO MY LIST
 
Author(s): Shuichi Nagata

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 02;
Issue: 04;
Start page: 383;
Date: 2012;
Original page

Keywords: Edgeworth Expansion | OLS | Measurement Error | Instrumental Variables Estimator

ABSTRACT
In this paper, we consider the finite sample property of the ordinary least squares (OLS) estimator for an AR(1) model with measurement error. We present the Edgeworth approximation for a finite distribution of OLS up to O(T1/2). We introduce an instrumental variable estimator that is consistent in the presence of measurement error. Finally, a simulation study is conducted to assess the theoretical results and to compare the finite sample performances of these estimators.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions